Mathematical Research Letters

Volume 18 (2011)

Number 4

Local Gagliardo–Nirenberg Estimates for Elliptic Systems of Vector Fields

Pages: 791 – 804

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n4.a16

Authors

J. Hounie

T. Picon

Abstract

We extend the global $L^1$ estimates proved by Bourgain and Brezis and Lanzani and Stein for the de Rham complex on $\erre^N$ to the setup of local $L^1$ estimates for the differential complex associated to an involutive elliptic structure spanned by a family of linearly independent smooth complex vector fields.

Full Text (PDF format)